# SDR AUS20030794

- Difficulty date: May 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Condition: Faulty
- Location: Brake Antiskid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR BRAKING SYSTEM ANTI-SKID VALVE FAULTY.  WORKSHOP INVESTIGATION FOUND VALVE STICKING DUE TO FAILURE OF SPOOL INNER MOST RUBBER SEAL WHICH WAS SEVERELY ERODED CAUSING RUBBER CONTAMINATION.
